thanks for the advice, am back on tamoxifen, thank goodness! I'm used to it and really didn't wan to learn a whole new set of side effects.
katek, it's nice to hear you feel the same. I'll be a year on in March and throughout this year have thought, surely I'm better now! Stop being so self indulgent!Hubby and MIL do the, you look good so you must be fine thing. MIL even tells me how my sister in law has it tough and is broke...( so why does she call me from a cab on her way to a gym?!).
s always you feel you should be better and are somehow bad because..well I mostly feel freaked out and anxious, littlest things terrify me etc etc . Boring myself!
advise gratefully received from anyone that can as to whether this is normal and what to do!
I am glad I am not alone here! My treatment finished August (I avoided chemo, so in my head I decided I must have had 'breast cancer lite') and went back to work on reduced hours October/Nov time. I really thought (because I look fine on the outside) that after Christmas I'd back back to firing on all cylinders, running marathons (metaphorically, that is) and having just the same levels of concentration and energy that I used to have. But no, I don't! I feel a bit depressed about it all - maybe thats what you mean by being weirded out? I dont think I'm missing treatment, but I am frustrated that I can't put my finger on what's wrong with me - its low energy, aching bones, low level stuff that I'm not sure I want to bother the doctor with. And at the same time, because I look OK from the outside, I cant help feeling like I'm a bit of a light weight and worried that I'm letting people down!
So, in response to your post - you're not alone, and it's all probably a normal after effect of treatment - we just need to give ourselves time. xxx
Hope you don't mind me jumping on your reply.
I finished chemo 31st Jan 2016 and had ovaries removed in the February as I tested positive for BRCA2.
After the ovary removal and therefore going into early menopause I was moved from Tamoxifen to Letrozole but have not been offered Bisphosphonates alongside the Letrozole.
I followed this up with the Marsden who said that it was their policy to give Bisphosphonates immediately after mastectomy/ chemo and as I was initially on Tamoxifen and then transferred to Letrozole at a later date this would not be an option for me.
Now I'm paranoid about my bones at every ache and pain. I happen to have an ache in my legs today and hoping that it is a side effect of Letrozole!
Wondering if anyone has any advice?
just wanted to reply to your Letrozole concern. I am on this and am also having infusions of Bisphosponates (Zometa) every six months. I am having this despite my bones being very good as, in post menopausal women, it is protective against developing secondaries in the bones and really should be offered routinely to all post-menopausal women on hormone treatment (the only reason it isn't is due to the lack of a decision on who should fund it). I have posted links in the Hormone section - do take a look and if you feel it is a good idea do push your team to prescribe it.
I have been on Letrozole for three weeks and so far am doing ok. Have a few more hot flashes and creaky bones every morning but has these before so can't blame just the Letrozole.
hope you get sorted. X
Thanks ladies. I'm actually off tamoxifen for two weeks to note side effects, which seem to be mainly energy and mood. Darn surgeons talking about letrezole now tho. Don't want thin bones! Any thoughts?
I also find it reassuring that tamoxifen also increases protection from osteoporosis & heart disease,
Crikey, I never thought I would feel happy to be on it!
Hopefully you will be OK too.
In yesterdays Telegraph, was on my news feed.
Hi all. Desperately seeking reassurance that I'm not the only one still weirded out and not running marathons yet after maser/chemo/rads ended April. CAnt get my head round it and in wierd way I miss treatment. Now I've become lynne from Alan partridge! Not a good look! How's anyone else dealing/ dealt?